It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-13-2012, 12:43 PM   #1
Newbie
(female)
 
Join Date: Jan 2010
Location: Napa, Ca
Posts: 5
weplant HB User
Help... No life!!

Hi. I have suffered from anxiety for most of my life. However, I have always been somewhat functionable. I always had a hard time in crowded places, airport, concerts, etc.etc. well, I would love to be like that again..I can't even leave my house anymore. I have tried several meds like zoloft, lexapro. On Lexapro I gained 30 pounds, it did help, a bit. I have landed up in the er more times than I can count. I am always dizzy..Well 1 1/2 years ago I could not open my jaw..My TMJ went crazy. Long story short I saw a neuro muscular dentist. He has been havin be wear splints 24/7 and making adjustments to my jaw. I know have stuff cemented into my back teeth to keep my jaw open, I go in once a week for adjustments. Well, I can move my jaw, but I am so dizzy, off balance, vertigo that I cannot function..And of course I think this has tripled my anxiety..Ii feel like I cannot breath, I am going to die. I have a constant pressure in my head, I have spinning off and on, I am off balance, feel like the floor is moving. My dentist (the neuro muscular one) says it is possible with all the changes we are making, it affects the muscles in your neck, etc. and can effect your balance. Alls I know is that I cannot even get to the grocery store. I am in a state of constant panic..It never leaves me , I am exhausted. I tried taking a ativan yesterday because I was trueling loosing my mind. That just make me sleepy (which was fine). I have never felt this bad before. As I said, I have always struggled with this big time, sometimes being as bad as I am now, but then I would have good days, and sometimes the badness would only last a few hours and then I could function. Now it is 24/7, I am exhausted. Has any one heard of tmj adjustments to cause severe dizziness (which in turn causes my panic to set in)..I know I am rambling on and on and I hope you can understand what I am saying..Help...

 
Sponsors Lightbulb
   
Old 08-14-2012, 08:28 AM   #2
Senior Member
(male)
 
d0ink's Avatar
 
Join Date: Jan 2012
Location: Austria
Posts: 189
d0ink HB Userd0ink HB Userd0ink HB Userd0ink HB Userd0ink HB Userd0ink HB Userd0ink HB User
Re: Help... No life!!

Do you currently take any medication? It might be the side-effects of them causing the dizziness and feeling bad. Everyone reacts to them in a different way and I have heard of people, who just can't take anti-depressants or benzodiazepines, because it will make them feel even worse.
__________________
Method to face anxiety:
facing, accepting, floa-ting, letting time pass

Current medication: Paxil 40mg, Mirtazapin 20mg

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), Shae794 (9), Skip4 (9), iluv (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:04 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!